Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Lexapro Dose - Advice Needed celextolex

Posted by KathrynLex on April 22, 2004, at 19:13:19

In reply to Re: Increasing Lexapro Dose - Advice Needed KathrynLex, posted by celextolex on April 22, 2004, at 18:29:20

Hi Celextolex,

Even if you do experience the feeling you had last night again, you can always have another Ativan. I had odd little attacks like that until my third week on lexapro, but after that I didn't have any trouble with it.

I hope tonight goes well for you, and it's great to hear that you're feeling better.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[338943]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:338425
URL: http://www.dr-bob.org/babble/20040417/msgs/338943.html